MathSciNet Relay Station
MathSciNet bibliographic data
MR1198740 11M20
Louboutin, Stéphane Majorations explicites de $|L(1,\chi)|$. (French) [Explicit upper bounds on $|L(1,\chi)|$] C. R. Acad. Sci. Paris Sér. I Math. 316 (1993), no. 1, 11–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement